ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Results in Generalized Hyperbolic Functions

Journal: International Research Journal of Advanced Engineering and Science (IRJAES) (Vol.2, No. 2)

Publication Date:

Authors : ;

Page : 237-245

Keywords : Caputo fractional differential equation; generalized fractional hyperbolic functions; Wronskian.;

Source : Downloadexternal Find it from : Google Scholarexternal


This paper considers the study of generalized fractional hyperbolic like functions. These functions are obtained as solutions of a specific type of 3rd order and nth order CFDEs involving a parameter ‘a'. Inequality results are obtained relating the solutions of the considered CFDEs.

Last modified: 2017-06-23 11:38:07